# SDR AALA201709059007

- Difficulty date: September 1, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 41,824 hours, 15,578 cycles
- Engine: Iae V2527A5
- Engine time: 60,038 hours, 22,545 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: V2527A5
- Part serial: V10570
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 60,038 hours, 22,545 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, M
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED. REJECTED TAKE OFF AT APPROX 110 KNOTS ACCOUNT ENGINE NR 2 STALL, OVER TEMPERATURE 820 DEGREES WITH LOUD POP. AIRCRAFT RETURNED TO GATE AND REMOVED FROM SERVICE. MAINTENANCE REPLACED ENGINE NR 2 PER JOB CARDS 26L40071004, 26L00071015 AND EA 273050.
